# SDR DALA2022072505106

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION AT UPPER CORD OF FLOOR-LONGITUDINAL BEAM BL0 BETWEEN STA1640-STA1881.8, CABIN PAX. CORRECTIVE ACTION: SUMMARY OF NRC 00439: UPPER CHORD OF FLOOR-LONGITUDINAL BEAM BL0 BETWEEN STA1640-STA1881.8, CABIN PAX WAS REPLACED PER B757-200 SRM. (2329601)
